# SDR SWAA2024042566942

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CROWN SKIN FROM STA 1016+2 TO STA 1016+15; COMMON TO FASTENER HOLES AT BL 0; RBL 12; AND LBL 12.<[01] VERIFIED STEPS 1; 2; 5.;[02] REMOVED DAMAGE ON FUSELAGE CROWN SKIN FROM STA 1016+2 TO STA 1016+15; COMMON TO FASTENER HOLES AT BL 0; 10'X2.0' AREA; RBL 12;1.4'X0.800' AREA AND LBL 12; 12.3'X2.3' ALL I.A.W SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 PAR 4.C(2)(A) DETAILS C.D AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-6 AND WIP1 AND 2;[03] VERIFIED RII ITEMS COMPLETE.
